# SDR A6WA201140065

- Difficulty date: January 19, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR TRACK OF CARGO BAY DOOR HAS CRACKED BRACKET.  R & R BRACKET IAW SRM 51-42-06.
